# SDR SWAA2024012540626

- Difficulty date: January 13, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT IS CRACKED AT BS 440-460 LBL 25 WL 156<[01] REMOVED AND REPLACED BAFFLE UNDER L/H FLOOR TO SIDEWALL SUPPORT AT BS 440-460 LBL 25 WL 156 PER REF SRM 51-40-02 AND DWG 143A7500;[02] JOB COMPLETE.;[03] CORRECTED MEASUREMENTS
